# SDR CA121102007

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pressure Switch
- Part number: P041BD1500
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CAUTION ANNUNCIATOR LIGHT FLASHING ON & OFF WITH SYSTEM SELECTED OFF.
